Pet Medication Side Effects & Drug Detox

Allergy Shots

(1) 
  100%


Posted by Pamela (Ada, Oklahoma) on 06/01/2009
0 out of 5 stars

My bull terrier has received allergy shots in the past. The past week I took her for her regular shot, but they gave her a dose for a 61 to 80 lb dog. She weighs between 60 and 63 lbs. I had noticed side effects before, but not this drastically. She has been having panting episodes, especially at night. She seems more hyper and cannot get enough food.

I have been monitoring her intake as her stomach has been swollen since the shots. She has also had a very loose stool since the shot. I have given her 2 kinds of medicines for bacteria in the stomach since this happened.

I am really worried about her since I read the other readers comments about the side effects of allergy shots. I will NEVER take her to this vet again. I think they over dosed her. I am going to find another vet probably in another state as the vets here in Oklahoma seem to have no clue what they are doing. I had a 2 year old bull terrier die in November because he started having seziures. The vets here had no idea why...I just don't think these people are interested in anything but getting your money. No more allergy shots for my dog. I will find an alternative solution.